Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have been taking premoult - n to postpone the periods. Does this medicine have any side effects?

My age is 27, my wedding is on 2nd may, in lat month my period started on 24th march, my cycle is of 28 days, but in this month my period didn’t start on time, so to postpone d periods I started taking Premoult-N tablets, I took 1 tablet on 26th April, I took 2 tablets on 27, 1 in d morning & another in d evening. I ve never taken these kind of tablets before, will this have side effects? I wanna postpone my periods till 4th may, for how long I ll ve to take these tablets? Pls answer my query doctor as I m really very tense.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Medicine you take is a hormonal medicine so do not go for self medication.
For your problem, consult your doctor and seeks his advice.
According to your convenience doctor will advice plan of proper tablet and when to take and which dose.
Ok and take care.
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor